# SDR AALA202211082703

- Difficulty date: October 27, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 35,981 hours, 14,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A54103
- Condition: Cracked
- Location: Bs 282
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN INTERCOSTAL LOCATED AT BS 282 AT BL 0. REPLACED INTERCOSTAL PER SRM 51-40-02, AARD 51-00-05-1 AND DWG 141A5410-139.
